# SDR V0XD20220609000

- Difficulty date: May 12, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N18556
- Make and model: Emb EMB110*
- Aircraft serial: 45595
- Aircraft time: 41,679 hours, 32,224 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAT BEAM AT RBL 15 AT MATING SURFACE TO ATTACHING GUSSET IS CORRODED FROM FR. 60 TO FR. 62. CORRECTIVE ACTION: CUTOUT DAMAGE AREA AND FABRICATED AND INSTALLED NEW DOUBLER IAW EMB 145 ETD 2022-145-019701.
